# SDR 20001212SH003

- Difficulty date: October 22, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 6104789
- Condition: Sheared
- Location: Manifold
- Component: Manifold, Rotol
- Component part number: 86005
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HNL - FLT 1133 - LOST NR 2 HYDRAULIC SYSTEM FLUID AFTER GEAR EXTENSION WAS COMPLETED, LANDED WITHOUT INCIDENT.  TAXIED IN WITH DIFFERENTIAL BREAKING AND THRUST.  COMPLETED ABNORMAL CHECKLIST, PULLED CIRCUIT BREAKER FOR NR 2 STANDBY HYD PUMP.  ACFT REMOVED FROM SERVICE FOR TROUBLESHOOTING NOSE STEERING HYD SYSTEM.  INITIAL EVALUATION REVEALED SHEARED BOLTS AT THE NOSE STEERING MANIFOLD PRESSURE INLET CAP.  REMOVED AND REPLACED NOSE STEERING MANIFOLD.  SYSTEM OPERATIONALLY CHECKED GOOD.  ACFT RETURNED TO SERVICE.  (X)
